


default search action
"New Results on Fuzzy Integral Sliding Mode Control of Nonlinear Singularly ..."
Wenqiang Ji et al. (2021)
- Wenqiang Ji
, Jianbin Qiu
, Hamid Reza Karimi
, Yili Fu
:
New Results on Fuzzy Integral Sliding Mode Control of Nonlinear Singularly Perturbed Systems. IEEE Trans. Fuzzy Syst. 29(7): 2062-2067 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.